# SDR AALA201710269016

- Difficulty date: October 25, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 6,558 hours, 2,485 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 24C EMERGENCY PATH LIGHT INOPERABLE. RECONNECTED CONNECTOR AT SEAT 24C EMERGENCY PATH LIGHT TESTED OK PER AMM 33-51-19.
